BibTeX record: journals/jc/Bosserhoff08

download as .bib file

@article{DBLP:journals/jc/Bosserhoff08,
  author    = {Volker Bosserhoff},
  title     = {Are unbounded linear operators computable on the average for Gaussian
               measures?},
  journal   = {J. Complexity},
  year      = {2008},
  volume    = {24},
  number    = {4},
  pages     = {477--491},
  url       = {http://dx.doi.org/10.1016/j.jco.2007.12.004},
  doi       = {10.1016/j.jco.2007.12.004},
  timestamp = {Sat, 25 Oct 2014 03:38:10 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jc/Bosserhoff08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}